# SDR AU510001656

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 292000017
- Condition: Leaking
- Location: Fuel System
- Part time: 10,279 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN FUEL LINE LOCATED IN RT NACELLE LEAKING IN AREA ABOVE THE ELECTRIC FUEL PUMP.  INVESTIGATION FOUND LINE CORRODED.
